# SDR DALA2018040902286

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 45,172 hours, 30,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT THE R1 DOOR AND THE EMERGENCY EXIT SIGN ABEAM FIRST CLASS LAVATORY ARE FLICKERING WHILE IN FLIGHT.  MAINTENANCE REPLACED THE AFT BATTERY CHARGER UNDER THE FWD FOLD DOWN PANEL. OPS CHECKED GOOD IAW AMM 33-51. OK FOR SERVICE.
